| Model Number |
N/A |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "on (b)(6) 2023, the patient underwent dialysis catheter catheterization and crrt treatment with dialysis catheter as instructed by the doctor.The catheterization process was smooth.After catheterization, the catheter clamp was applied to clamp the catheter.After the clamp was applied, it was found that there was still blood outflow at the catheter opening.After crrt treatment, the catheter clamp was able to completely clamp the catheter, and the situation of the catheter was closely observed.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leakage through the catheter while the catheter clamp was engaged was confirmed and the cause was determined to be use related.One video was provided which appeared to depict a niagara dialysis catheter in situ.Both clamps had been engaged on the extension legs and the venous side (blue lumen) still contained the insertion stylet.Per the product ifu, this stylet is only used during the insertion procedure and is intended to be removed.Clamping over the venous stylet will not fully close that lumen and may additionally damage the stylet, complicating any remainder insertion steps.No potential manufacture damage, defect, or deformity was observed within the video.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description